# SDR HEEA0014827

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071101218
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, TRANSCEIVER WOULD NOT TEST NOR RECEIVE AUDIO.  PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND FOUND S4 (SWITCH) BAD.  SCRAPPED PART.
